×

Found 163 Documents (Results 1–100)

100
MathJax

“Twisted” rational \(r\)-matrices and the algebraic Bethe ansatz: applications to generalized Gaudin models, Bose-Hubbard dimers, and Jaynes-Cummings-Dicke-type models. (English. Russian original) Zbl 1357.82015

Theor. Math. Phys. 189, No. 1, 1509-1527 (2016); translation from Teor. Mat. Fiz. 189, No. 1, 125-146 (2016).
MSC:  82B20 82B23 81R12
PDF BibTeX XML Cite
Full Text: DOI

Jordanian deformation of the open \(s\ell(2)\) Gaudin model. (English. Russian original) Zbl 1298.81104

Theor. Math. Phys. 179, No. 1, 462-471 (2014); translation from Teor. Mat. Fiz. 179, No. 1, 90-101 (2014).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Ising limit of a Heisenberg XXZ magnet and some temperature correlation functions. (English. Russian original) Zbl 1274.82019

Theor. Math. Phys. 169, No. 2, 1517-1529 (2011); translation from Teor. Mat. Fiz. 169, No. 2, 179-193 (2011).
MSC:  82B30 82B20 82D40
PDF BibTeX XML Cite
Full Text: DOI arXiv

Gaudin Hamiltonians generate the Bethe algebra of a tensor power of the vector representation of \(\mathfrak{gl}_{N}\). (English. Russian original) Zbl 1219.82121

St. Petersbg. Math. J. 22, No. 3, 463-472 (2011); translation from Algebra Anal. 2010, No. 3, 177-190 (2010).
MSC:  82C23 81Q12
PDF BibTeX XML Cite
Full Text: DOI arXiv

The correlation functions of the \(XXZ\) Heisenberg chain in the case of zero or infinite anisotropy, and random walks of vicious walkers. (English. Russian original) Zbl 1223.82025

St. Petersbg. Math. J. 22, No. 3, 359-377 (2011); translation from Algebra Anal. 2010, No. 3, 32-59 (2010).
MSC:  82B41 82D40
PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

Reviewing State

all top 5

Author

all top 5

Year of Publication

all top 3

Classification

Software